# SDR DALA2019040302117

- Difficulty date: April 3, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 76,193 hours, 56,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVERWING EXIT LIGHT ABOVE LT TRT OVERWING EXITS INOP. REPLACED BATTERIES FOR THE FWD OVER EXIT SIGNS PER MD88 AMM 35-53. CKS GOOD. (LP5797649)
